Phone: +86 57 187 952 384, Fax: +86 57 187 952 449
Exact solutions to the time-dependent supersymmetric Jaynes-Cummings model and the Chiao-Wu model
Article first published online: 19 MAR 2003
© 2003 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 12, Issue 3, pages 131–145, April 2003
How to Cite
Shen, J.-Q. and Zhu, H.Y. (2003), Exact solutions to the time-dependent supersymmetric Jaynes-Cummings model and the Chiao-Wu model. Ann. Phys., 12: 131–145. doi: 10.1002/andp.200310001
- Issue published online: 19 MAR 2003
- Article first published online: 19 MAR 2003
- Manuscript Accepted: 16 DEC 2002
- Manuscript Received: 4 SEP 2002
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!